High Wind, Cody Foothills
- When
- November 30, 8:41 PM MST to 11:56 PM MST
- Where
- Cody Foothills forecast zone
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 44.521, -109.588 (the zone’s center; the record gives no point)
A strong cold front moved south through north central Wyoming bringing high wind to the Meeteetse area and along the south slopes of the western Owl Creek Range. Wind gusts to 76 mph were recorded at Madden Reservoir.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RIW wrote it up.
A strong cold front moved south through north central Wyoming bringing high wind to the Meeteetse area and along the south slopes of the western Owl Creek Range. Wind gusts to 76 mph were recorded at Madden Reservoir.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Nov 30, 1:57 PM MST, 6 hours 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 157 PM MST WED NOV 30 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY CANADIAN FRONT IS PUSHING THROUGH CENTRAL WYOMING ATTM WITH THE STRONGER PUSH STILL IN MONTANA WHERE THE 6-8MB 3 HOUR PRESSURE RISES ARE. MAIN CHANGE IN THE SCENARIO FROM YESTERDAY IS THE SLIGHTLY FARTHER EWD SHIFT IN THE POSITION OF THE TROUGH AND UPPER LOW. THIS EWD SHIFT HAS INCREASED THE THREAT OF SOME WEAK TO MODERATE DYNAMICS ACROSS THE AREA...ESPECIALLY THE WEST AND SOUTH. COOLING TOPS NOTED ACROSS THE FAR NORTH ALONG THE FRONT LIKELY BEING AIDED BY THE NORTHERN VORT AND POSSIBLY LINKING UP WITH SWRN IDAHO UPPER LOW. THIS INCREASE IN UPPER SUPPORT ALONG THE FRONT WILL ALLOW FOR A LITTLE MORE SNOW TO FALL ALONG WITH EVEN STRONGER WINDS TO DEVELOP. INCREASED SNOW AMOUNTS A LITTLE FOR LANDER SIMILAR TO YESTERDAY...3-4 INCHES. ALSO INCREASED AMOUNTS IN THE RED DESERT AS BOTH THE GFS AND THE ECMWF HAS MORE FORCING AND HIGHER QPF BY UP TO A TENTH OR MORE. SURFACE PRESSURE GRADIENT IS FAIRLY STRONG AND FORECAST TO HIT AT LEAST 18MB ACROSS THE STATE. WOULD PREFER TO SEE AT LEAST 20MB OR MORE BUT WHEN COMBINED WITH THE MID LEVEL FLOW OF 45 TO 55KTS IT ADDS UP TO A VERY STRONG PUSH AND THE POTENTIAL FOR STRONG TO HIGH WINDS AND WHITEOUT CONDITIONS WHERE AND WHEN MODERATE SNOW FALLS. THIS APPEARS MOST LIKELY OVER NORTHERN JOHNSON...SWEETWATER COUNTY...BEAVER RIM TO JEFFREY CITY AND ESPECIALLY OVER SOUTH PASS. I80 TRAVEL WILL LIKELY BE SEVERELY HAMPERED LATER THIS EVENING INTO THURSDAY WITH SEVERAL INCHES OF SNOW AND NE WINDS GUSTING 45 TO 55 MPH. SOUTH PASS COULD EASILY BE CLOSED LATER TONIGHT AS NE WINDS SHOULD INCREASE DRAMATICALLY AND SEE GUSTS OF 50 TO 60 MPH ALONG WITH OCCASIONAL MODERATE SNOW. THUS THE BLIZZARD WARNING FOR SOUTH PASS. ALSO UPGRADED OUR HIGH WIND WATCHES TO WARNINGS AS WE EXPECT THE FRONT TO BLAST THROUGH THE WIND RIVER CANYON AND THROUGH THE WIND RIVER BASIN THIS EVENING. WINDS SHOULD EASILY GUST 50 TO 60 MPH ALONG THE SOUTH SLOPE OF THE OWL CREEK MTNS AND NORTHERN WIND RIVER BASIN WITH GUSTS TO 70 MPH QUITE POSSIBLE. NOT QUITE AS STRONG AND PROBABLY BELOW HIGH WIND CRITERIA FOR THE SOUTHERN HALF OF THE WIND RIVER BASIN INCLUDING RIVERTON BUT STILL WIND GUSTS OF 40 TO 50 MPH OR SO. WE ARE ALSO STILL EXPECTED A HIGH POTENTIAL OF A RARE MOUNTAIN WAVE EVENT ON THE SW WIDE OF THE WIND RIVER MTNS TONIGHT AS THE WRF CONTINUES TO SHOW WAVE BREAKING AND A REASONABLE POTENTIAL FOR STRONG GAP FLOW. THE WEST SLOPE OF THE WINDS ARE COVERED BY A BLIZZARD WARNING SO THAT WILL COVER THE LIGHTER SNOWS BUT POTENTIAL DANGEROUS NE WINDS. DOWN LOWER FROM PINEDALE AND BIG SANDY TO NEAR FARSON NE WINDS WILL INCREASE THIS EVENING AND PEAK LATER TONIGHT. NE WINDS OF 30 TO 40 MPH WITH GUSTS OF 60 TO 65 ARE EXPECTED WITH THE POTENTIAL FOR STRONGER GUSTS... ESPECIALLY WHEN COMBINED WITH LOCALIZED GAP FLOW. ALSO ADDED IN WINTER WEATHER ADVISORIES FOR THE LANDER FOOTHILLS AND NATRONA COUNTY WITH THE SLIGHT INCREASE IN THE DYNAMICS AND UPSLOPE. THE SNOW WILL BE ACCOMPANIED BY GUSTY NORTH WIND...ESPECIALLY IN THE OPEN AREAS. GRADUAL IMPROVEMENT THEN FROM N TO S ON THURSDAY WITH SWEETWATER COUNTY AND SOUTH PASS THE SLOWEST TO IMPROVE. NOT MUCH OF A BREAK BETWEEN SYSTEMS. THE FLOW REVERSAL BEGINS QUICKLY THURSDAY NIGHT WITH SW WINDS DEVELOPING IN THE WIND CORRIDOR AND IN THE CODY FOOTHILLS WHICH WILL LIKELY RESULT IN EVENING LOWS AND THEN RISING TEMPERATURES. THE NEXT SYSTEM MOVES DURING THE DAY FRIDAY ACROSS THE NORTH AND IN THE CENTRAL AND SOUTH BY FRIDAY EVENING. SYSTEM MAY HAVE A LITTLE LESS MOISTURE TO WORK WITH BUT POTENTIALLY STRONGER DYNAMICS WITH THE UPPER LOW FORECAST TO BE CLOSER. HAVE INCREASED POPS SIGNIFICANTLY LATE FRIDAY INTO FRIDAY NIGHT BUT THESE WILL LIKELY HAVE TO BE INCREASED FURTHER OVER THE NEXT DAY. THIS SYSTEM LOOKS EVEN COLDER THAN THE CURRENT SYSTEM WHICH SHOULD MAKE FOR A CHILLY FRIDAY NIGHT UP NORTH IF IT CLEARS IN TIME AND THEN A VERY CHILLY EARLY DECEMBER DAY ON SATURDAY. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY THE LONG TERM MODELS ARE IN DECENT AGREEMENT EARLY IN THE PERIOD AND DIVERGE THEREAFTER. NOT MANY CHANGES WERE MADE TO THE PREVIOUS FORECAST EXCEPT FOR THE INTRODUCTION OF SOME SLIGHT CHANCE POPS LATER IN THE TERM TO ACCOUNT FOR THE SMALL POSSIBILITY OF ANOTHER SYSTEM MOVING THROUGH...THOUGH CONFIDENCE IS VERY LOW AFTER THE WEEKEND. PREVIOUS LONG TERM DISCUSSION... GLOBAL MODELS SHOW THE NORTHERN PORTION OF A SPLITTING TROUGH PUSHING INTO THE PLAINS SATURDAY/SATURDAY NIGHT...WITH ANOTHER SHORTWAVE DIVING SOUTH OUT OF CANADA INTO THE NORTHERN ROCKIES AND NORTHERN PLAINS SUNDAY. PRECIPITATION WITH THE FIRST SYSTEM SHOULD EXIT THE AREA SATURDAY...BUT CHANCES RETURN QUICKLY BY SUNDAY WITH THE NEXT SYSTEM. WILL STILL HAVE RELATIVELY LOW POPS...WITH AN EMPHASIS ALONG AND EAST OF THE DIVIDE. HOWEVER...THE MAIN IMPACT FROM THE SYSTEM SUNDAY...WILL BRING YET ANOTHER REINFORCING SHOT OF COLD CANADIAN AIR INTO THE FORECAST AREA. DEEP AND DRY NORTHERLY FLOW WILL BE IN PLACE MONDAY...SO EXPECT BELOW AVERAGE TEMPERATURES...BUT DRY CONDITIONS. WARMER CONDITIONS ARE EXPECTED TUESDAY AND WEDNESDAY...AS THE UPPER FLOW BACKS TO THE WEST/NORTHWEST...WITH MEDIUM RANGE MODELS DIFFERING IF A TROUGH WILL DIG SOUTHEAST OUT OF BRITISH COLUMBIA INTO THE NORTHERN ROCKIES TUESDAY NIGHT/WEDNESDAY. WILL KEEP THE FORECAST MAINLY DRY FOR NOW...AND WAIT FOR BETTER MODEL CONTINUITY BEFORE INTRODUCING AREA WIDE POPS. .AVIATION.../00Z ISSUANCE/ WEATHER CONDITIONS WILL CONTINUE TO DETERIORATE ACROSS THE REGION TONIGHT. AREAS OF MVFR/IFR CIGS AND VSBYS IN -SN WILL BE ENCOUNTERED ACROSS MOST OF THE STATE WITH THE LOWEST CONDITIONS EXPECTED AS THE FRONT PASSES BY AND ALONG AREAS NORTH OF MOUNTAIN RANGES...INCLUDING CASPER MOUNTAIN. THE SURFACE PRESSURE GRADIENT WILL RAPIDLY INTENSIFY AFTER 00Z THURS WITH STRONG N-NE WINDS AT 20-30KTS WITH GUSTS TO 40 KTS PREVAILING ACROSS MOST AREAS...ALONG WITH AREAS IFR/LIFR -SN BLSN VCNTY AND EAST OF A KEVW-KLND-KCOD LINE OVERNIGHT. DRIER DOWNSLOPE NE WINDS WILL PREVAIL WEST OF THE DIVIDE AFTER 00Z THUR WITH THE STRONGEST WINDS AND POSSIBLE MOUNTAIN WAVE ACTIVITY EXPECTED ALONG THE WEST SLOPES OF THE WIND RIVER MTS...VCNTY KPNA. VERY STRONG WINDS ARE ALSO EXPECTED VCNTY OWL CREEK MTS AS WELL. CONDITIONS WILL BEGIN TO CLEAR IN THE WEST FIRST AFTER 02Z AND THEN ACROSS THE NORTH...HOWEVER...WINDS WILL REMAIN STRONG THROUGH AT LEAST 18Z THU IN THESE AREAS. THE SNOW WILL CLEAR ACROSS CENTRAL WYOMING TOWARD THE END OF THE PERIOD. .FIRE WEATHER... A VERY STRONG CANADIAN COLD FRONT IS PUSHING RAPIDLY SOUTH ACROSS THE DISTRICT LATE THIS AFTERNOON. THE RESULT WILL BE VERY STRONG WINDS ACROSS MUCH OF THE AREA...LIGHT TO LOCALLY MODERATE SNOW AND FALLING TEMPERATURES. BLOWING SNOW WILL ALSO CAUSE TRAVEL PROBLEMS TONIGHT...ESPECIALLY IN JOHNSON...SWEETWATER AND SOUTHERN FREMONT COUNTIES INCLUDING SOUTH PASS. THE WEATHER WILL IMPROVE ON THURSDAY FROM NORTH TO SOUTH BUT IT WILL BE SHORT LIVED AS ANOTHER SIMILAR SYSTEM WILL HIT THE AREA LATER FRIDAY THROUGH SATURDAY MORNING. && .RIW WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 3 PM MST THURSDAY WYZ019-028>030. HIGH WIND WARNING FROM 8 PM THIS EVENING TO 11 AM MST THURSDAY WYZ025-026. WINTER WEATHER ADVISORY UNTIL 8 AM MST THURSDAY WYZ003-004-009-010. HIGH WIND WARNING FROM 6 PM THIS EVENING TO 5 AM MST THURSDAY WYZ007-017. BLIZZARD WARNING UNTIL 3 PM MST THURSDAY WYZ014-015. WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 8 AM MST THURSDAY WYZ018-020-022. && SHORT TERM...SKRBAC LONG TERM...ALLEN AVIATION...ALLEN FIRE WEATHER...SKRBAC
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 145 PM MST WED NOV 30 2011 WYZ001>020-022>030-011400- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 145 PM MST WED NOV 30 2011 ...WINTER WEATHER ADVISORIES FOR THE NORTHERN BIGHORN BASIN AND NORTHERN JOHNSON COUNTY AND ADJACENT PORTIONS OF THE BIG HORN MOUNTAINS THIS AFTERNOON THROUGH THURSDAY MORNING... ...BLIZZARD WARNING FOR THE WIND RIVER MOUNTAINS FROM THIS AFTERNOON THROUGH THURSDAY AFTERNOON... ...WINTER STORM WARNINGS FOR AREAS OF CENTRAL AND SOUTHERN WYOMING FROM THIS AFTERNOON THROUGH THURSDAY AFTERNOON... ...WINTER WEATHER ADVISORIES FOR THE LANDER FOOTHILLS AND NATRONA COUNTY INCLUDING CASPER MOUNTAIN FROM THIS EVENING THROUGH THURSDAY MORNING... ...HIGH WIND WARNING FOR EASTERN PORTIONS OF THE UPPER GREEN RIVER BASIN TONIGHT THROUGH THURSDAY MORNING... ...HIGH WIND WARNING FOR THE OWL CREEK MOUNTAINS AND THE NORTH END OF THE WIND RIVER BASIN TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SNOW WILL SPREAD SOUTH ACROSS THE STATE AS A COLD FRONT MOVES THROUGH THE AREA. STRONG NORTHERLY WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS WILL FOLLOW...RESULTING IN BLOWING SNOW AND REDUCED VISIBILITY TO TRAVEL CORRIDORS...ACROSS AREAS EAST OF THE CONTINENTAL DIVIDE. AREAS AFFECTED WILL INCLUDE INTERSTATES 25... 90...AND 80. PLEASE SEE WINTER WEATHER STATEMENTS FOR MORE INFORMATION. STRONG DOWNSLOPE NORTHEAST WINDS OF 40 TO 50 MPH WITH GUSTS OVER 60 MPH ARE POSSIBLE ACROSS THE EASTERN UPPER GREEN RIVER BASIN... ALONG AND EAST OF HIGHWAY 191...TONIGHT THROUGH THURSDAY MORNING. ANOTHER AREA OF HIGH WIND IS EXPECTED ALONG THE SOUTH END OF THE OWL CREEK MOUNTAINS AND NORTH END OF THE WIND RIVER BASIN TONIGHT. NORTH WINDS OF 35 TO 45 MPH WITH GUSTS OF 60 TO 70 MPH ARE POSSIBLE IN THESE AREAS OVERNIGHT. PLEASE SEE HIGH WIND WARNING PRODUCT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY...SNOW AND WIND WILL CONTINUE IN THE MORNING TAPERING OFF IN THE EARLY AFTERNOON. ANOTHER WINTER STORM WILL APPROACH THE AREA ON FRIDAY WITH AREAS OF LIGHT TO MODERATE SNOWFALL AND VERY COLD TEMPERATURES BEHIND THE SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS AND VISIBILITY LESS THAN A HALF A MILE. TEAM RIVERTON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 630 PM MST WED NOV 30 2011 WYZ005>008-016>018-010130- BIGHORN MOUNTAINS WEST-LANDER FOOTHILLS- OWL CREEK AND BRIDGER MOUNTAINS-SOUTHEAST BIG HORN BASIN- SOUTHWEST BIG HORN BASIN-UPPER WIND RIVER BASIN-WIND RIVER BASIN- 630 PM MST WED NOV 30 2011 A STRONG CANADIAN COLD FRONT WILL BLAST SOUTH ACROSS THE AREA TODAY. THIS COLD FRONT WILL USHER IN SHARPLY COLDER TEMPERATURES...AREAS OF LIGHT TO LOCALLY MODERATE SNOWFALL AND VERY STRONG NORTH WINDS. SNOWFALL AMOUNTS ACROSS THE LOWER ELEVATIONS WILL GENERALLY VARY FROM 1 TO 3 INCHES. HOWEVER...THE STRONG NORTH WIND WILL CAUSE AREAS OF BLOWING SNOW...AND SHARPLY REDUCED VISIBILITIES AT TIMES. TRAVEL THROUGH THE WIND RIVER CANYON COULD BECOME HAZARDOUS TONIGHT...DUE TO THE COMBINATION OF STRONG WINDS AND SNOW. WYZ011-020-022-010130- CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS- SOUTHEAST JOHNSON COUNTY- 630 PM MST WED NOV 30 2011 A STRONG CANADIAN COLD FRONT WILL BLAST SOUTH ACROSS THE AREA TODAY. THIS COLD FRONT WILL USHER IN SHARPLY COLDER TEMPERATURES... AREAS OF LIGHT TO LOCALLY MODERATE SNOWFALL AND VERY STRONG NORTH WINDS. SNOWFALL AMOUNTS ACROSS THE LOWER ELEVATIONS...WILL GENERALLY VARY FROM 1 TO 3 INCHES. HOWEVER...THE STRONG NORTH WIND WILL CAUSE AREAS OF BLOWING SNOW...AND SHARPLY REDUCED VISIBILITIES AT TIMES. WYZ001-002-012-013-023-024-027-010130- ABSAROKA MOUNTAINS-JACKSON HOLE-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-STAR VALLEY-TETON AND GROS VENTRE MOUNTAINS- YELLOWSTONE NATIONAL PARK- 630 PM MST WED NOV 30 2011 A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA TODAY...WITH AREAS OF LIGHT SNOW...GUSTY WEST TO NORTHWEST WIND AND FALLING TEMPERATURES. MOUNTAIN PASSES AND OPEN AREAS WILL LIKELY SEE AREAS OF BLOWING SNOW AND REDUCED VISIBILITY AT TIMES. WIND CHILLS WILL LIKELY PLUMMET TO BETWEEN 5 BELOW AND 15 BELOW ZERO TONIGHT. SNOWFALL AMOUNTS WILL GENERALLY BE LIGHT WITH AN INCH OR LESS ACROSS THE LOWER ELEVATIONS AND UPWARDS OF 3 TO 5 INCHES IN THE MOUNTAINS. TEAM RIVERTON
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
0928 PM MDT WED NOV 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HEAVY SNOW 19 WSW WAPITI 44.38N 109.79W
11/30/2011 E6.00 INCHES PARK WY MESONET
BLACKWATER SNOTEL
0913 PM SNOW 21 W CLARK 44.94N 109.57W
11/30/2011 E1.00 INCHES PARK WY MESONET
BEARTOOTH LAKE SNOTEL
0914 PM SNOW 16 NE DUBOIS 43.67N 109.37W
11/30/2011 E1.00 INCHES FREMONT WY MESONET
CASTLE CREEK SNOTEL
0914 PM SNOW 14 NE PAHASKA 44.65N 109.78W
11/30/2011 E2.00 INCHES PARK WY MESONET
EVENING STAR SNOTEL
0914 PM SNOW 30 SW MEETEETSE 43.86N 109.32W
11/30/2011 E1.00 INCHES PARK WY MESONET
KIRWIN SNOTEL
0914 PM HEAVY SNOW 18 SW CODY 44.30N 109.24W
11/30/2011 E6.00 INCHES PARK WY MESONET
MARQUETTE SNOTEL
0914 PM SNOW 40 W THERMOPOLIS 43.66N 109.01W
11/30/2011 E1.00 INCHES HOT SPRINGS WY MESONET
OWL CREEK SNOTEL
0914 PM HEAVY SNOW 18 WSW MEETEETSE 44.03N 109.18W
11/30/2011 E6.00 INCHES PARK WY MESONET
TIMBER CREEK SNOTEL
0915 PM SNOW 26 WSW CLARK 44.80N 109.66W
11/30/2011 E1.00 INCHES PARK WY MESONET
WOLVERINE SNOTEL
0915 PM SNOW 28 E LOVELL 44.80N 107.84W
11/30/2011 E4.00 INCHES BIG HORN WY MESONET
BALD MOUNTAIN SNOTEL
0916 PM SNOW 14 NE SHELL 44.68N 107.58W
11/30/2011 E5.00 INCHES BIG HORN WY MESONET
BONE SPRINGS DIVIDE SNOTEL
0916 PM SNOW 13 W BARNUM 43.63N 107.18W
11/30/2011 E4.00 INCHES WASHAKIE WY MESONET
MIDDLE POWDER SNOTEL
0916 PM SNOW 24 SW BUFFALO 44.16N 107.13W
11/30/2011 E4.00 INCHES WASHAKIE WY MESONET
POWDER RIVER PASS SNOTEL
0917 PM SNOW 18 E SHELL 44.50N 107.43W
11/30/2011 E2.00 INCHES BIG HORN WY MESONET
SHELL CREEK SNOTEL
0917 PM HEAVY SNOW 14 WNW MAYOWORTH 43.89N 107.06W
11/30/2011 E6.00 INCHES JOHNSON WY MESONET
BEAR TRAP MEADOW SNOTEL
0917 PM HEAVY SNOW 17 W BUFFALO 44.40N 107.06W
11/30/2011 E7.00 INCHES JOHNSON WY MESONET
CLOUD PEAK RESERVOIR SNOTEL
0918 PM SNOW 21 SW BARNUM 43.47N 107.24W
11/30/2011 E2.00 INCHES NATRONA WY MESONET
GRAVE SPRING SNOTEL
0918 PM SNOW 14 WSW BUFFALO 44.26N 106.98W
11/30/2011 E2.00 INCHES JOHNSON WY MESONET
HANSEN SAWMILL SNOTEL
0918 PM SNOW 27 NW BUFFALO 44.54N 107.17W
11/30/2011 E4.00 INCHES JOHNSON WY MESONET
LITTLE GOOSE SNOTEL
0918 PM SNOW 16 W BUFFALO 44.34N 107.02W
11/30/2011 E4.00 INCHES JOHNSON WY MESONET
SOLDIER PARK SNOTEL
0919 PM SNOW 14 W CROWHEART 43.28N 109.45W
11/30/2011 E5.00 INCHES FREMONT WY MESONET
COLD SPRINGS SNOTEL
0919 PM SNOW 18 W LANDER 42.87N 109.09W
11/30/2011 E2.00 INCHES FREMONT WY MESONET
HOBBS PARK SNOTEL
0919 PM SNOW 6 WSW DUBOIS 43.50N 109.75W
11/30/2011 E2.00 INCHES FREMONT WY MESONET
LITTLE WARM SNOTEL
0919 PM SNOW 7 NW ATLANTIC CITY 42.57N 108.84W
11/30/2011 E1.00 INCHES FREMONT WY MESONET
SOUTH PASS SNOTEL
0919 PM SNOW 26 NW LANDER 43.03N 109.17W
11/30/2011 E3.00 INCHES FREMONT WY MESONET
ST. LAWRENCE ALT SNOTEL
0919 PM SNOW 12 SW LANDER 42.70N 108.90W
11/30/2011 E3.00 INCHES FREMONT WY MESONET
TOWNSEND CREEK SNOTEL
0919 PM SNOW 8 S CASPER 42.73N 106.32W
11/30/2011 E3.00 INCHES NATRONA WY MESONET
CASPER MOUNTAIN SNOTEL
0920 PM SNOW 22 SSE CASPER 42.57N 106.09W
11/30/2011 E1.00 INCHES NATRONA WY MESONET
RENO HILL SNOTEL
0920 PM SNOW 4 SE CODY 44.48N 108.99W
11/30/2011 M1.30 INCHES PARK WY COCORAHS
0921 PM SNOW 14 SSE THERMOPOLIS 43.45N 108.07W
11/30/2011 M0.50 INCHES FREMONT WY PUBLIC
0921 PM SNOW STAR VALLEY RANCH 42.97N 110.94W
11/30/2011 M1.50 INCHES LINCOLN WY CWOP
0924 PM SNOW THERMOPOLIS 43.64N 108.21W
11/30/2011 M2.00 INCHES HOT SPRINGS WY PUBLIC
0924 PM SNOW FORT WASHAKIE 43.00N 108.88W
11/30/2011 M1.50 INCHES FREMONT WY PUBLIC
0925 PM SNOW 1 S LANDER 42.80N 108.72W
11/30/2011 M1.50 INCHES FREMONT WY PUBLIC
LANDER AIRPORT
0925 PM SNOW HUDSON 42.89N 108.58W
11/30/2011 M2.80 INCHES FREMONT WY PUBLIC
0926 PM SNOW 10 S LANDER 42.69N 108.68W
11/30/2011 M3.50 INCHES FREMONT WY NWS EMPLOYEE
RED CANYON
0926 PM SNOW 5 WSW LANDER 42.80N 108.81W
11/30/2011 M3.80 INCHES FREMONT WY TRAINED SPOTTER
0927 PM SNOW CASPER 42.83N 106.32W
11/30/2011 M1.00 INCHES NATRONA WY PUBLIC
&&The national radar mosaic for the moment the first event began.
3 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2011Every state in 2011This day in weather historyWarnings in Wyoming, November 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 354612, 354609, 354610.